Advertisement

Periodica Mathematica Hungarica

, Volume 6, Issue 1, pp 97–101 | Cite as

Reguläre hyperbolische Mosaike und Newtonsche Zahlen

  • A. Florian
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    K. Böröczky, Über die Newtonsche Zahl regulärer Vielecke,Period. Math. Hungar. 1 (1971), 113–119.Google Scholar
  2. [2]
    L. Fejes Tóth, On the number of equal discs that can touch another of the same kind,Studia Sci. Math. Hungar. 2 (1967), 363–367.Google Scholar
  3. [3]
    L. Fejes Tóth, Remarks on a theorem of R. M. Robinson,Studia Sci. Math. Hungar. 4 (1969), 441–445.Google Scholar
  4. [4]
    L. Fejes Tóth, Scheibenpackungen konstanter Nachbarnzahl,Acta Math. Acad. Sci. Hungar. 20 (1969), 375–381.CrossRefGoogle Scholar
  5. [5]
    P. Gács, Packing of convex sets in the plane with a great number of neighbours,Acta Math. Acad. Sci. Hungar. 23 (1972), 383–388.CrossRefGoogle Scholar
  6. [6]
    J. Linhart, Die Newtonsche Zahl von regelmäßigen Fünfecken,Period. Math. Hungar. 4 (1973), 315–328.CrossRefGoogle Scholar
  7. [7]
    J. Schopp, Über die Newtonsche Zahl einer Scheibe konstanter Breite,Studia Sci. Math. Hungar. 5 (1970), 475–478.Google Scholar
  8. [8]
    I. Hortobágyi, Konvex lemezek Newton számáról,Mat. Lapok 23 (1972), 313–317 (Über die Newtonsche Zahl konvexer Scheiben; ungarisch).Google Scholar

Copyright information

© Akadémiai Kiadó 1975

Authors and Affiliations

  • A. Florian
    • 1
  1. 1.II. Lehrkanzel Für Mathematik der Universität SalzburgSalzburgAustria

Personalised recommendations